# SDR MALA040203

- Difficulty date: February 21, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 14,629 hours, 16,135 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOOT TIMER LIGHT CAME ON IN FLT.  TRIED TO MANUALLY INFLATE STAB BOOT, NO INDICATION THAT BOOTS INFLATED.  LAMPS TEST OKAY.  AIR RETURN TO DTW.  MAINTENANCE PATCHED RIGHT HORIZ STAB AND REPLACED LT HORIZ STAB BOOT.  ALL CHECKS GOOD.
